MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. SYRINGE 5ML LL W/NDL 21X1 RB; PISTON SYRINGE

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. SYRINGE 5ML LL W/NDL 21X1 RB; PISTON SYRINGE
Model Number 309632
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the syringe 5ml ll w/ndl 21x1 rb had no scale markings on it.This complaint was created to capture the 5th of 7 related incidents.The following information was provided by the initial reporter: "no writing on syringes".
 
Additional Manufacturer Narrative
H.6.Investigation: three opened resealed shelf cartons were received with labels from batch #0209102 (p/n 309632).The samples were visually evaluated.217 samples were found to have no scale markings on the barrels.They appeared to not have been printed at all.69 samples were observed to have correct and complete scale markings with no defects.Potential root cause for the missing print defect is associated with the marker setup and failure to contain defect.It is possible during adjustments, there was no print transfer between the pad and the barrel.This is likely due to incomplete setup while the setup was still being worked on.Failure to contain defect.The unmarked barrels were discarded at first via automatic scrap diverter at machine startup.However, since the adjustments were likely not completed the defect continued to be made while the discard diverter automatically returned the parts into the normal product flow.Dhr was performed.All visual inspections were performed as per requirement.A quality notification was issued for print defects during the manufacture of this batch.
 
Event or Problem Description
It was reported that the syringe 5ml ll w/ndl 21x1 rb had no scale markings on it.This complaint was created to capture the 5th of 7 related incidents.The following information was provided by the initial reporter: "no writing on syringes.".

Brand Name
SYRINGE 5ML LL W/NDL 21X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11198425
Report Number1213809-2021-00025
Device Sequence Number4086094
Product Code FMF
UDI-Device Identifier30382903096320
UDI-Public30382903096320
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Model Number309632
Device Catalogue Number309632
Device Lot Number0209102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1